MAUDE Adverse Event Report: W. L. Gore & Associates, Inc. GORE® VIABAHN® Endoprosthesis; System, Endovascular Graft, Arteriovenous (Av) Dialysis Access Circuit Stenosis

W. L. Gore & Associates, Inc. GORE® VIABAHN® Endoprosthesis; System, Endovascular Graft, Arteriovenous (Av) Dialysis Access Circuit Stenosis
Catalog Number VBCR101002A
Medical Device Problem Codes Activation Failure (3270); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent an endovascular procedure to treat a stenotic occlusion at the venous outflow anastomosis of an arteriovenous access graft (brand unknown) using a 10 mm x 10 cm gore® viabahn® endoprosthesis.It was reported that the delivery catheter advanced through an 8 fr terumo introducer sheath over a 0.035-inch terumo glidwire guidewire to the target treatment site.During deployment of the endoprosthesis, the deployment line was pulled and met resistance at the distal turnaround point of the endoprosthesis.The decision was made to stop deployment.The delivery system was removed from the patient successfully with the catheter intact.It was reported that there was no distal expansion of the endoprosthesis.An attempt was made to deploy the endoprosthesis on the back table, however, this was unsuccessful.To complete the procedure, another gore® viabahn® endoprosthesis was used with an amplatz super stiff guidewire.It was reported that there was no impact to the patient.
 
Additional Manufacturer Narrative
A review of manufacturing records verified that the lot involved in this complaint met all pre-release specifications.The reported deployment failure could not be confirmed.Neither clinical images enabling direct assessment of product performance nor the product itself were returned for evaluation.The cause of the reported event cannot be established based on the information reported to gore.This investigation is considered complete.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® VIABAHN® Endoprosthesis
Common Device Name
System, Endovascular Graft, Arteriovenous (Av) Dialysis Access Circuit Stenosis
Manufacturer (Section D)
W. L. Gore & Associates, Inc.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
Medical Echo Ridge B/P
3250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
jorja nackard
1505 n. fourth street
flagstaff, AZ 86004
+1(928)526-3030
MDR Report Key50669438
Report Number2017233-2026-08001
Device Sequence Number21217272
Product Code PFV
UDI-Device Identifier00733132645824
UDI-Public(01)00733132645824(17)290508
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P130006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVBCR101002A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale